MAUDE Adverse Event Report: CODMAN & SHURTLEFF ARROW MODEL 3000; IMPLANTED DRUG DELIVERY PUMP

CODMAN & SHURTLEFF ARROW MODEL 3000; IMPLANTED DRUG DELIVERY PUMP
Model Number MODEL 3000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/01/1998
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient states that device was explanted due to irritation.Exact explant date is unknown and estimated for this report.Irritation from the pump could be due to irritation from the pump surface in the pump pocket, the chemotherapy medication, or patient awareness of the implant device.Contraindications for the chemotherapy drugs are listed on the drug label as stated by the current codman 3000 instructions.Given the age of the incident and the discussion with the patient, it is undetermined the exact cause.The event occured in 1998, at which time arrow was the manufacturer of the device.It is unknown if this complaint was reported to arrow at the time of the event.Due to the age of the complaint, the device history record could not be reviewed.Intera does not have any trend in complaints for codman or arrow model 3000 devices that suggest a systemic issue of the pump causing irritation.
 
Event or Problem Description
Patient responded to device tracking mailing stating that pump was removed 4 months after implant because it irritated her.She stated she received chemotherapy for the 4 months and is currently disease free.Implant date was (b)(6) 1998.

Brand Name
ARROW MODEL 3000
Common Device Name
IMPLANTED DRUG DELIVERY PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
MDR Report Key11829061
Report Number3015537318-2021-00007
Device Sequence Number13741579
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year1998
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODEL 3000
Device Catalogue NumberAP03000H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;